Announcement

Collapse
No announcement yet.

Prednisone and Tysabri

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Prednisone and Tysabri

    My NCP prescribed prednisone for foot pain and swelling. I had my Tysabri on 12/23. I left a msg for my neurologist but they did not call back. Tysabri nurse said do not take the prednisone until I hear from my neurologist.

    Anyone else ever taken Prednisone while on Tysabri? I am currently JCV negative and have been on Tysabri since August of 2018. I'd like to start taking it to get this pain and swelling under control.

    #2
    Originally posted by KatW View Post
    My NCP prescribed prednisone for foot pain and swelling. I had my Tysabri on 12/23. I left a msg for my neurologist but they did not call back. Tysabri nurse said do not take the prednisone until I hear from my neurologist.

    Anyone else ever taken Prednisone while on Tysabri? I am currently JCV negative and have been on Tysabri since August of 2018. I'd like to start taking it to get this pain and swelling under control.
    Hello KatW,

    If the Tysabri nurse said wait until you hear from the neurologist, I would wait. But I would call again to make sure they return your call with advice how to proceed. I suggest going with whatever the neuro says and staying off the foot as much as possible may help, also.

    I realize you want to get well asap and my reply doesn't answer your inquiry directly but I'm sure the neuro will get back to you very soon if you bug him/her a little.

    May the very best come your way for a speedy resolution of the pain and swelling, Kat. Please let us know what your neuro advises because of others who may face a similar situation, won't you?

    Thank you!

    Comment


      #3
      I got a call from my neurologist on this issue. The office said that it was OK to take. I'm looking forward to feeling better soon!

      Comment


        #4
        Little late, but yes, I have for respiratory infections, wound up with bronchial asthma. Needed it to open airways. I wound up having to push next infusion back a few weeks.

        Hope the foot feels better soon!
        Kathy
        DX 01/06, currently on Tysabri

        Comment


          #5
          Thanks for the reply, Kathy. I've started the prednisone and will call the infusion center prior to my next infusion to see what they think. After this last month, I won't mind a little delay!

          Comment

          Working...
          X